# SDR SWAA2025090804488

- Difficulty date: August 14, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE FLOOR STRUCTURE ON BS 716 AT LEVEL STR 18L AND LBL 64 AT PASSENGER CABIN.  REPLACED ANGLE FLOOR STRUCTURE ON BS 716 AT LEVEL STR 18L AND LBL 64 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 144A7730 SHEET 7 REV -.
